# SDR DALA2018120326996

- Difficulty date: November 30, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 48,526 hours, 25,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 20e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 20E CONNECTED TO AISLE SEAT IS BROKEN, RE SECURED LIGHT LENS TO SEAT
